Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

The topological types of some irregular Kähler surfaces

Title data

Lönne, Michael:
The topological types of some irregular Kähler surfaces.
In: Manuscripta Mathematica. Vol. 103 (2000) Issue 4 . - pp. 455-464.
ISSN 1432-1785
DOI: https://doi.org/10.1007/s002290070004

Abstract in another language

The topological type of generalized Kummer surfaces is described in terms of sphere bundles over Riemann surfaces and the complex projective plane. Explicit examples of sets of pairwise non-diffeomorphic Kähler surfaces of the same topological type are given.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Kähler surface; topological type; irregularity; Kodaira dimension; exceptional curve; fibre surgery
Subject classification: Mathematics Subject Classification Code: 57N13 14J29 57R55
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Professorship Algebraic Geometry - apl. Prof. Dr. Michael Lönne
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 24 Nov 2021 08:37
Last Modified: 24 Nov 2021 08:37
URI: https://eref.uni-bayreuth.de/id/eprint/68003